MathSciNet Relay Station
MathSciNet bibliographic data
MR2068475 (2005j:60137) 60J05 (60F05)
Jones, Galin L. On the Markov chain central limit theorem. Probab. Surv. 1 (2004), 299–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement